# SDR DALA2022072205070

- Difficulty date: July 19, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2327628) DURING INSPECTION FOUND RIVET PLUG ON EXTERNAL FUS SKIN BTW STA 362.375 AND STGR 17L. PERMANENT REPAIR ON EXTERNAL FUS SKIN BTW STA 362.375 AND STGR 17L.WAS PERFORMED PER PRI 600313-14.
